# SDR YENA2020020620147

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 61,943 hours, 22,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6958
- Condition: Failed
- Location: Emergency Light
- Part time: 61,949 hours, 22,081 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 610, SDQ-JFK. WHILE PERFORMING BITE CHK OF EPSU 11-WL AFTER BATTERY CHANGE FOUND EXTERIOR LIGHTS FAULT; RELAMPED LH AFT OVERWING EMER LIGHTS PER AMM 33-51-15. OPS CHK OK. R & R EPSU 11-WL PER AMM 33-51-38. ALL CHKS OK
